# SDR CALA2025081107537

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 66,119 hours, 28,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTION TEST, RECEIVED ERROR MSG "EPSU INT LOAD EMER L" ATA 33-51-38 C/W TEST OF THE EMERGENCY LIGHTS REF AMM: 33-51-00-710-096-A. TEST OK AND NO OTHER FAULTS NOTED AT THIS TIME.
